# SDR 2021FA0000047

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: General aviation
- Aircraft: N719CB
- Make and model: Bell 206B
- Aircraft serial: 890
- Aircraft time: 11,377 hours, 9,374 cycles
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FIRST FUEL CONTROL UNABLE TO ADJUST START , SECOND FUEL CONTROL WAS UNABLE TO START AT ALL, REPLACED FUEL CONTROL DISCREPANCY WAS FIXED. THIS WAS ALL IN A YEARS TIME. ON AIRCRAFT 748 THE FUEL CONTROL WAS CHANGED DUE TO THE THROTTLE ARM WAS DIFFICULTY TO ROTATE. ON AIRCRAFT 774 THE FUEL CONTROL WAS CHANGED DUE TO STARTING ISSUES AND THE SECOND ONE WAS CHANGED DUE TO N1 HUNTING. SO 5 FUEL CONTROLS WERE REPLACED WITHIN 2020 TOO 2021. NONE OF THE FUEL CONTROLS MADE IT TO THE REQUIRED 2500 OVERHAUL TIME.
